TAX-LIMITED REACTION FUNCTIONS
Article first published online: 27 OCT 2011
Copyright © 2011 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 28, Issue 5, pages 823–839, August 2013
How to Cite
Porto, E. D. and Revelli, F. (2013), TAX-LIMITED REACTION FUNCTIONS. J. Appl. Econ., 28: 823–839. doi: 10.1002/jae.1275
- Issue published online: 29 JUL 2013
- Article first published online: 27 OCT 2011
- Manuscript Revised: 4 AUG 2011
- Manuscript Received: 27 JUL 2010
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!